Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13167
DC FieldValueLanguage
dc.contributor.authorGianazza, Ugo-
dc.contributor.authorSalsa, Sandro-
dc.date.accessioned2016-11-23T06:54:23Z-
dc.date.available2016-11-23T06:54:23Z-
dc.date.issued2016-
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/13167-
dc.description.abstractWe describe some recent results on the boundary behavior of non-negative solutions to a class of degenerate/singular parabolic equations, whose prototype is the parabolic p-Laplacian. More precisely we focus on Carleson-type estimates and boundary Harnack principles.en
dc.publisherEUT Edizioni Università di Trieste-
dc.relation.ispartofseriesRendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematicsit_IT
dc.relation.ispartofseries48 (2016)-
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/-
dc.subjectDegenerate and singular parabolic equations-
dc.subjectparabolic p-Laplacian-
dc.subjectCarleton estimates-
dc.subjectboundary Harnack principle-
dc.titleOn the boundary behaviour of solutions to parabolic equations of p−Laplacian typeen
dc.typeArticle-
dc.identifier.doi10.13137/2464-8728/13167-
dc.subject.msc201035K65, 35K67, 35B65, 35K92-
dc.identifier.eissn2464-8728-
item.grantfulltextopen-
item.fulltextWith Fulltext-
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)
Files in This Item:
File Description SizeFormat
21_RIMUT48.pdf2.35 MBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

265
checked on Jul 10, 2019

Download(s)

211
checked on Jul 10, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons